# SDR 3969

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: General aviation
- Aircraft: N6458C
- Make and model: Beech 58
- Aircraft serial: TH1495
- Aircraft time: 7,236 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 00292000051
- Condition: Chafed
- Location: Zone 600
- Part time: 7,236 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND FUEL CROSSFEED LINE IN RT WHEEL WELL CHAFED 75 PERCENT THROUGH BY LANDING GEAR RETRACT ROD.
